# SDR SIMA200433601

- Difficulty date: November 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 857098571
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CHECK SOME OF THE EMERGENCY LIGHTS WOULD NOT COME ON.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY POWER SUPPLY BATTERY PACK IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200501341)
